# SDR 2004FA0000189

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: General aviation
- Aircraft: N553R
- Make and model: Beech 200BEECH
- Aircraft serial: BB589
- Aircraft time: 9,597 hours, 10,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Press Bulkhead
- Part time: 9,597 hours, 10,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS NR 8,9 ON THE RIGHT SIDE OF THE AFT PRESSURE BULKHEAD WERE FOUND CRACKED DURING COMPLIANCE OF AD 93-25-07.  CRACKS WERE FOUND AT THE FWD RIVET.  REPAIR KITS WERE INSTALLED IAW MANDATORY SB.
